# SDR SWAA2023082190192

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 11,148 hours, 4,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT WILL NOT TEST<[01] OK TO CONTINUE AS PER MELK 25-64-02A SP1B AUTH# 151282;[02] PERFORMED FLASH LIGHT CHECK FOR FWD FLASHLIGHTS IAW AMM 25-64-00. OPS CHECK GOOD AND NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MEL 25-64-02A
